MathSciNet Relay Station
MathSciNet bibliographic data
MR1218116 57S15 (55R91 57R15 58F05)
Lashof, R. Homogeneous Hamiltonian $G$-bundles. Proc. Amer. Math. Soc. 121 (1994), no. 2, 599–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement